# SDR VJ9800317

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105PC
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT FLT ATTENDANTS LIFE VEST COVER TORN.  INSTALLED SERVICEABLE LIFE VEST.
